Statistical specification of jumps under semiparametric semimartingale models

Research output: Contribution to journalArticle

Abstract

We consider a semimartingale with jumps that are driven by a finite activity Lévy process. Suppose that the Lévy measure is completely unknown, and that the jump component has a Markovian structure depending on unknown parameters. This paper concentrates on estimating the parameters from continuous observations under the nonparametric setting on the Lévy measure. The estimating function is proposed by way of nonparametric approach for some regression functions. In the end, we can specify jumps of the underlying Lévy process and estimate some Lévy characteristics jointly.

Original languageEnglish
Pages (from-to)209-227
Number of pages19
JournalMathematical Methods of Statistics
Volume17
Issue number3
DOIs
Publication statusPublished - 2008 Sep
Externally publishedYes

Fingerprint

Semimartingale
Jump
Specification
Estimating Function
Regression Function
Unknown Parameters
Model
Unknown
Estimate

Keywords

  • consistency
  • regression estimation
  • semimartingales with jumps
  • semiparametric model
  • specification of jumps

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Statistics and Probability

Cite this

Statistical specification of jumps under semiparametric semimartingale models. / Shimizu, Yasutaka.

In: Mathematical Methods of Statistics, Vol. 17, No. 3, 09.2008, p. 209-227.

Research output: Contribution to journalArticle

@article{9a9ebd90063040cb9b1c8b1770c291e5,
title = "Statistical specification of jumps under semiparametric semimartingale models",
abstract = "We consider a semimartingale with jumps that are driven by a finite activity L{\'e}vy process. Suppose that the L{\'e}vy measure is completely unknown, and that the jump component has a Markovian structure depending on unknown parameters. This paper concentrates on estimating the parameters from continuous observations under the nonparametric setting on the L{\'e}vy measure. The estimating function is proposed by way of nonparametric approach for some regression functions. In the end, we can specify jumps of the underlying L{\'e}vy process and estimate some L{\'e}vy characteristics jointly.",
keywords = "consistency, regression estimation, semimartingales with jumps, semiparametric model, specification of jumps",
author = "Yasutaka Shimizu",
year = "2008",
month = "9",
doi = "10.3103/S1066530708030034",
language = "English",
volume = "17",
pages = "209--227",
journal = "Mathematical Methods of Statistics",
issn = "1066-5307",
publisher = "Allerton Press Inc.",
number = "3",

}

TY - JOUR

T1 - Statistical specification of jumps under semiparametric semimartingale models

AU - Shimizu, Yasutaka

PY - 2008/9

Y1 - 2008/9

N2 - We consider a semimartingale with jumps that are driven by a finite activity Lévy process. Suppose that the Lévy measure is completely unknown, and that the jump component has a Markovian structure depending on unknown parameters. This paper concentrates on estimating the parameters from continuous observations under the nonparametric setting on the Lévy measure. The estimating function is proposed by way of nonparametric approach for some regression functions. In the end, we can specify jumps of the underlying Lévy process and estimate some Lévy characteristics jointly.

AB - We consider a semimartingale with jumps that are driven by a finite activity Lévy process. Suppose that the Lévy measure is completely unknown, and that the jump component has a Markovian structure depending on unknown parameters. This paper concentrates on estimating the parameters from continuous observations under the nonparametric setting on the Lévy measure. The estimating function is proposed by way of nonparametric approach for some regression functions. In the end, we can specify jumps of the underlying Lévy process and estimate some Lévy characteristics jointly.

KW - consistency

KW - regression estimation

KW - semimartingales with jumps

KW - semiparametric model

KW - specification of jumps

UR - http://www.scopus.com/inward/record.url?scp=84859514783&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84859514783&partnerID=8YFLogxK

U2 - 10.3103/S1066530708030034

DO - 10.3103/S1066530708030034

M3 - Article

AN - SCOPUS:84859514783

VL - 17

SP - 209

EP - 227

JO - Mathematical Methods of Statistics

JF - Mathematical Methods of Statistics

SN - 1066-5307

IS - 3

ER -